# SDR HEED064597

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 206062200113
- Condition: Failed
- Location: Engine
- Part time: 519 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR WILL NOT ENGAGE OR TURN FOR START.
